# SDR UPS99231104

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 739
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON LOWER SURFACE OF SEAT TRACK BS 739 LBL 63 WL 208     REPLACED SEAT TRACK SEGMENT FROM BS 660 TO BS 740 LBL 65 PER 727 SRM 53-10-5 AND 51-30-2 ***CPCP***
